MathSciNet Relay Station
MathSciNet bibliographic data
MR1871537 (2002j:11132) 11R29 (11R21)
Selmane, Schehrazad Odlyzko-Poitou-Serre lower bounds for discriminants for some number fields. Maghreb Math. Rev. 8 (1999), no. 1-2, 151–162.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement